# SDR HALA9900245

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 53895811
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 515 - CABIN PRESSURE CONTROL, ON TAKEOFF, CABIN DESCENDS 1800 FEET/MINUTE (PEGS OUT).  THEN CLIMBS 500 FEET/MINUTE.  THEN OSCILATES IN CLIMB 200-800 FEET/MINUTE. ON DESCENT, CABIN CLIMBS 500 FEET/MINUTE, THEN DOWN 1,000 FEET/MINUTE.  REPLACED DIFFERENTIAL PRESSURE SENSOR, TESTED OK.  (X)
